MINUTES



CAC Meeting / de la reunión Tuesday, September 19, 2023 4:00 P.M. – 6:00 P.M. Facilitator / Facilitadora: Emily Johnson
Timekeeper / A cargo del tiempo: Emily Johnson
Scribe / Escriba: Deedee Bloomer

Location: Hybrid Lugar:		. McMinnville <i>or</i> g / Reunión de Zoom: https://zoom.us/j/95563486972	
Dial-In: Llamar a la reunión:	Meeting ID / ID de la Reunión: 955 6348 6972 Dial in / Llamar: +1 253 215 8782 Cell Phone controls / Controles del teléfono celular:		
	Press / Presione: *6 mute(silenciar) / unmute(reactivar el micrófono) *9 raise your hand(para levantar la mano)		
Attendees: Asistentes:	Alisha Overstreet, *Chris Trunde, *Clay Peterson, Deedee Bloomer, Emily Johnson, Jeff White, *Jenna Harms, *Jenn Richter, Laura Bivens, Lupe Vega, *Seamus McCarthy, Suey Linzmeier, Tyler Hartman, Kristty Zamora-Polanco, Shannon Buckmaster, *Sean Cavaghan, Shanna Moon, *Jeanne McCarty, Robin Ferrel, Jenefar deLeon Cossey, Cassie McPherson, Lisa Henery, Shay Mooster, Summer Alverez, Rosio (No last name) Ariel – Spanish Interpreter		
Review Materials: Revisiónde Materiales:	Agenda / Programa Executive Brief / Resumen ejecutivo		
Meeting Norms: Normas de la reunión:	CARE	Courtesy: respecting time & each other Agenda: staying on topic Roles: taking responsibility, prepare by reviewing materials Evaluation: meeting the goal and following norms	
	ATENCIÓN	Cortesía: respetar el tiempo y a los demás Programa: mantenerse en el tema de la conversación Papeles: asumir responsabilidad, prepararse revisando los materiales Evaluación: alcance de objetivos y cumplimiento de las normas	

(A) Action / Acción, (D) Decision / Decisión, (I) Informational / Informativo, (P) Presentation or Handout / Presentación o Folleto

Time	Topic(s)	Details / Notes / Action Items	Name
4:00 P.M. (15 mins)	Welcome Bienvenidos	 CAC meeting at new time and building tonight Start time: 4:00pm At Head Start building – great childcare space 	Emily Johnson

Time	Topic(s)	Details / Notes / Action Items	Name
4:15 P.M.	,	SHARE Applications/Proposals: Introduction The CCO has received numerous SHARE proposals/applications for the most recent grant cycle. SHARE is Supporting Health for All through Reinvestment and meant to support programs that are related to social needs. Last year the group decided that it wanted to focus on programs that were more rural and outside the Newberg/McMinnville area and timelines were immediate. Group discussed many considerations that they would like to see applied to the rubric used to review the applications. Peer mentorship program Focus on teens, youth support Prioritize housing and children Addressing childhood trauma Food and Nutrition supports can be really effective More food available More nutritious food options Financial classes Transitioning to adulthood – this is a key theme DHS has transitioning into adulthood training for Foster kids This is an existing model in use that could be duplicated Train the trainer programs Neurodivergent youth are expected to figure out what contracts they are signing and what they're supposed to do when they get older Research Support Foster kids staying in the Yamhill County area	Name Emily Johnson
		 County area Considered ACP program – access to all for internet rate reduction, other income support programs that might be duplicative Educational Research or child development Non behaviorist programming/alternatives 	
L	1		2 of 2

Time	Topic(s)	Details / Notes / Action Items	Name
4:15 P.M.		to behaviorist programming	Emily Johnson
(20 mins)	Applications	 Emergency disaster education, services, and preparedness 	
		Families with Neurodivergent parents	
4:35 P.M.	Surveys	Surveys: LEP, LEP/ASL & Grievance Process	Shanna Moon
(20 mins)		Davious of Criavanas Process Survey	
		Review of Grievance Process Survey This survey is for people using the grievance process and their experience doing so. The goal of the survey is to make sure the grievance process is inclusive and equitable and make changes to the process if needed. The survey is to be conducted over the phone. Will the questions capture someone's experience and are they easy to understand?	
4:35 P.M. (20 mins)	Surveys	 Group Feedback: Simple is good The fear of being treated badly is a good question to have in there. Seven questions is to much – three or four questions better Question 2 – what do you mean by acknowledged? – change to responded to Questions 3,4, and 5 can be combined together. Customer service can still help you out without understanding the issue. Reword like: The grievance process addressed my concerns respectfully. Questions 1 and 6 can be combined Reword like: It was easy to find instructions or support to file my grievance. May need to specify being treated badly by provider or plan in question 7 The surveys are online and can be emailed out for more feedback around the questions.	Shanna Moon
4:55 P.M.	CAC	CAC Housekeeping	Shanna Moon
(10 mins)	Housekeeping	OAO Housekeepilig	
,		The group discussed new time slots for the CAC meeting. The 4:00 PM to 6:00 PM time slot does not really work for most. • A start time of 4:30 PM or 5:00 PM works	

Time	Topic(s)	Details / Notes / Action Items	Name
4:55 P.M. (10 mins)	CAC Housekeeping	 better for most Group also agreed that the Fall would be a good time to revisit timing of the CAC meeting yearly, to adjust if needed The timing of getting food served can be adjusted if needed. Most are good with food being served in the beginning. 	Shanna Moon
5:05 P.M. (10 mins)	CAC Recruitment	 CAC Recruitment Update Shanna got the meeting stipend raised from \$25 to \$40 	Shanna Moon
5:15 P.M. (20 mins)	CAC Recruitment	CAC Recruitment Video YCCO is interested in making a recruitment video about the YCCO CAC and members. Some ideas are: • Show clips from a meeting • Have current CAC members talk about why they are on the CAC and how it benefits them • Have the CAC members talk about what types of things in the community they felt like they have influenced • Make it look more like social media content but in a professional way Feedback from CAC members: • Good idea • Maybe helpful to see a familiar face from the community • Video would be helpful so people know what they might experience in a CAC meeting • Do not rely on the video being the only recruitment tool YCCO needs volunteers to be in the video. The timeline goal is to have the video done by the Fall and up on socials to recruit new official members in January.	Shanna Moon
5:35 P.M. (10 mins)	Check-in and Updates Registro y actualizaciones	Innovator Agent slide deck Redetermination update So far 661,000 OHP members have gone through the redetermination process About 45 percent of the way through	Kristty Zamora- Polanco

Time	Topic(s)	Details / Notes / Action Items	Name
5:35 P.M. (10 mins)	Check-in and Updates Registro y actualizaciones	 redetermining everyone 79 percent of people have been able to keep their Oregon Health Plan benefits 	Kristty Zamora- Polanco
		 Health related social needs - housing approved Starting with only a small population who are determined to be at risk of becoming homeless Target date of November 2024 All updates are available in the OHA Innovator Agent slide deck that will be emailed out after the meeting 	
5:45 P.M. (5-15 mins)		Reminders (Recordatorio) Captured Action Items (Capturar los puntos de acción) Shanna will send out: The Grievance Survey and feedback Summary of recruitment video Email out OHA Innovator Agent slide deck For the Good of the Order (Por el bien del orden)	Shanna Moon
6:00 P.M.	Adjourn Cierre		Shanna Moon

Next CAC Meeting: October 17, 2023 Time: TBD

Respectfully submitted,
Deedee Bloomer, YCCO Integrated Systems Coordinator